# SDR 2009FA0000572

- Difficulty date: June 10, 2009
- Submitted: June 24, 2009
- Operation: General aviation
- Aircraft: N6490N
- Make and model: Cessna 210N
- Aircraft serial: 21063064
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 505530401
- Condition: Broken
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MFG SERVICE KIT PN SK210-174 CABLE ASSY BROKEN AT THREADED END.  (K)
